Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Taking Premarin after complete hysterectomy. Does it cause weight gain?

User rating for this question
Very Good
Answered by
Practicing since : 1997
Answered : 1031 Questions
I've stopped taking Premarin after taking it since 1978 following a complete hysterectomy. Might this possibly cause weight gain?
Posted Fri, 25 Oct 2013 in Women's Health
Answered by Dr. Kulsoom Qureshi 32 minutes later
Brief Answer:
No, this is not likely.

Detailed Answer:
Thanks for consulting us.
No, I don't think that this is a likely cause of weight gain.
You should put more stress on your diet & lifestyle if you want to control weight.
A consultation with a dietitian is sometimes very helpful.
Please also check your thyroid hormone level (TSH). As this is a common cause of otherwise unexplained weight gain.
Wish you good health.
Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
,   ,  

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor